M. Bläser and B. Manthey, Approximating Maximum Weight Cycle Covers in Directed Graphs with Weights Zero and One, Algorithmica, vol.42, issue.2, pp.121-139, 2005.
DOI : 10.1007/s00453-004-1131-0

M. Bläser, L. Shankar-ram, and M. Sviridenko, Improved approximation algorithms for metric maximum ATSP and maximum 3-cycle cover problems, Operations Research Letters, vol.37, issue.3, pp.176-180, 2009.
DOI : 10.1016/j.orl.2009.01.011

A. Blum, T. Jiang, M. Li, J. Tromp, and M. Yannakakis, Linear approximation of shortest superstrings, ACM Symposium on the Theory of Computing, pp.328-336, 1991.

G. Monge, Mémoire sur la théorie des déblais et des remblais, Mém Math. Phys. Acad. Royale Sci, pp.666-704

J. Gallant, D. Maier, and J. A. Storer, On finding minimal length superstrings, Journal of Computer and System Sciences, vol.20, issue.1, pp.50-58, 1980.
DOI : 10.1016/0022-0000(80)90004-5

D. Gusfield, Algorithms on Strings, Trees and Sequences, 1997.
DOI : 10.1017/CBO9780511574931

H. Kaplan, M. Lewenstein, N. Shafrir, and M. Sviridenko, Approximation algorithms for asymmetric TSP by decomposing directed regular multigraphs, Journal of the ACM, vol.52, issue.4, pp.602-626, 2005.
DOI : 10.1145/1082036.1082041

J. Mestre, Greedy in Approximation Algorithms, Proceedings of 14th Annual European Symposium on Algorithms (ESA), pp.528-539, 2006.
DOI : 10.1007/11841036_48

M. Mucha, Lyndon Words and Short Superstrings, Proceedings of the Twenty-Fourth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA, pp.958-972, 2013.
DOI : 10.1137/1.9781611973105.69

URL : http://arxiv.org/abs/1205.6787

E. Katarzyna, K. M. Paluch, A. Elbassioni, and . Van-zuylen, Simpler approximation of the maximum asymmetric traveling salesman problem, STACS, pp.501-506, 2012.

C. H. Papadimitriou and K. Steiglitz, Combinatorial optimization : algorithms and complexity, 1998.

J. Tarhio and E. Ukkonen, A greedy approximation algorithm for constructing shortest common superstrings, Theoretical Computer Science, vol.57, issue.1, pp.131-145, 1988.
DOI : 10.1016/0304-3975(88)90167-3

J. S. Turner, Approximation algorithms for the shortest common superstring problem, Information and Computation, vol.83, issue.1, pp.1-20, 1989.
DOI : 10.1016/0890-5401(89)90044-8

M. Weinard and G. Schnitger, On the Greedy Superstring Conjecture, SIAM Journal on Discrete Mathematics, vol.20, issue.2, pp.502-522, 2006.
DOI : 10.1137/040619144